You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Randomized Models and the Dilution and Bioassay Problems
D. A. S. Fraser and R. L. Prentice
The Annals of Mathematical Statistics
Vol. 42, No. 1 (Feb., 1971), pp. 141-146
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2958469
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Randomization has been proposed  for the dilution-series problem with the purpose of producing a continuous random variable; the randomization is performed by selecting a value from the uniform distribution (0, 1]. This paper develops a structural model appropriate to a range of problems involving such randomization as part of the design. The model applies to the dilution series problem and to the bioassay problem, and produces a posterior distribution for the primary parameter and a marginal likelihood for other parameters.
The Annals of Mathematical Statistics © 1971 Institute of Mathematical Statistics